# SDR SWAA2020051828439

- Difficulty date: January 30, 2020
- Submitted: May 18, 2020
- Operation: Air carrier
- Aircraft: N8316H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36684
- Aircraft time: 26,352 hours, 11,691 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT RH Z ANGLE STA. 747 TO 767 HAS 2 NUTPLATES WITH MINOR CORROSION / AFT CARGO PIT R/H 'Z' ANGLE WAS REPLACED FROM STA 727 + 11' TO 767 ON SWA SA-M112 DEFECT # Y173444 W/O # 40456-1600-0013 (ZEE ANGLE) P/N 146A7502-52
